Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 179-195 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bordbar H, Bordbar M R, Borzooei R A, Jun Y B. N-subalgebras of BCK=BCI-Algebras which are Induced from Hyperfuzzy Structures. IJMSI. 2021; 16 (2) :179-195
URL: http://ijmsi.ir/article-1-1301-en.html
Abstract:  
In the paper [J. Ghosh and T.K. Samanta, Hyperfuzzy sets and hyperfuzzy group, Int. J.
Advanced Sci Tech. 41 (2012), 27{37], Ghosh and Samanta introduced the concept of hyperfuzzy sets as
a generalization of fuzzy sets and interval-valued fuzzy sets, and applied it to group theory. The aim of
this manuscript is to study N-structures in BCK/BCI-algebras induced from hyperfuzzy structures.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb